#00253: Overdose

On Thursday August 24 2017, sometime around midnight, I overdosed on a cocktail of drugs.

According to my wife and her sisters, my skin felt dry and cold but I was still sweating. My pulse was irregularly irregular, and my breathing was almost nonexistent. My pupils were pinpoint constrictive and irresponsive to light. My lips were a grayish blue.

I have nothing more to add.

 

UPDATE: Monday August 28 2017


If the overdose was a close encounter with death, then death is unfelt nothingness. I do not remember being on the ground, almost dead but not yet alive.
I was sitting down bingeing on McDonalds, then I woke up in bed next to wife.
Whatever happened in-between is a fading dream.

Once I get my UK visa and travel, I will attend Narcotics Anonymous (NA) meetings. Until then, I don’t know how to cope with sobriety.
I haven’t been sober for almost 3 years. I’m not proud of what I’m writing – I’m not bragging about my stupidity.

No further comments for now.

Advertisements

3 replies »

  1. Peace, hope you getting so well buddy! I am really sorry to read that. It is a horrible situation. I think, you have to take an immediate action towards this habit. Nothing is worthy to lose your life. Life is so beautiful but we have to understand it. Keep it up, 10000 posts.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Advertisements

Coming soon!

Coming soon!January 1st, 2018
39 days to go.

Recent posts

Archives

Categories

%d bloggers like this: